English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 62805/95882 (66%)
造訪人次 : 3875690      線上人數 : 312
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/80587

    題名: Statistical properties of one-dimensional binary sequences with power-law power spectrum
    作者: Gong, Longyan;Zhou, Zicong;Tong, Peiqing;Zhao, Shengmei
    貢獻者: 淡江大學物理學系
    關鍵詞: Power-law power spectrum;Binary sequences;Time series analysis
    日期: 2011-09
    上傳時間: 2013-02-19 10:10:29 (UTC+8)
    出版者: Amsterdam: Elsevier BV * North-Holland
    摘要: By the Fourier filtering method, we generate one-dimensional binary sequences from coarse-grained continuous sequences with preset exponents α0. Using the spectrum analysis, we find that the corresponding binary sequences have pure 1/fα power spectrum and spectrum exponents α∈[0.0,2.0], where f is the frequency. We evaluate numerically the relation between α and α0. Using the autocorrelation function analysis, the detrended fluctuation analysis, the duration time analysis and the entropy analysis, we investigate extensively the statistical properties of such binary sequences. We find that the statistical properties are basically different for α<1 and α>1, and binary sequences become more and more ordered as α increases.
    關聯: Physica A: Statistical Mechanics and its Applications 390(17), pp.2977–2986
    DOI: 10.1016/j.physa.2011.04.010
    顯示於類別:[物理學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    0378-4371_390(17)p2977-2986.pdf988KbAdobe PDF1檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋